Nov 2
I-Day

I-Day on Friday!

11/02/18 7:30am to 4:00pm
10035 S Peoria St
Parker,CO 80134

The 63rd Annual CPCU I-Day is co-hosted by the Colorado CPCU Society Chapter and the CU Denver Risk Management and Insurance Program. 

The Future is Now!
Drone Demo, Mergers & Acquisitions, #MeToo, Technology and Ethics, and Diversity & Inclusion. Networking, CE Credits & More! 

SCHEDULE

7:30-8:15 AM – Registration and Continental Breakfast

8:15-8:30 AM – Welcome and Introductions – Matt Ward, Colorado CPCU Society Chapter President-Elect and I-Day Chair

8:30-8:45 AM – 2018 New Designee Conferment – Barbara Sidwell, Colorado CPCU Society Chapter President

8:45-9:00 AM – Partner Introduction and Break

9:00-10:00 AM – #MeToo and Beyond – Martine T. Wells, Esq. – 1 hr. CO and WY P&C CE

10:00-10:10 AM – Break/Partner Visit

10:10-11:10 AM – The World of Mergers and Acquisitions – Danielle Shoots, VP of Business Operations, Comcast West Division – 1 hr. CO CE (WY pending)

11:10-11:20 AM – Break/Partner Visit

11:20 AM - 12:30 PM – Drones in Homeowners Insurance Underwriting – Cory Shelton, Geomni – 1 hr. CO and WY CE

12:30-1:00 PM – Barbecue Lunch Buffet

1:00-2:00 PM – Lunch Speaker Charles Johnson, Director of Diversity and Inclusion, Ball Corporation, CU Buffs Quarterback 1990 National Championship - Diversity and Inclusion

2:00-2:15 PM – 2018 RMIIA Spirit Award – Carole Walker, Executive Director of Rocky Mountain Insurance Information Association (RMIIA)

2:15-3:15 PM – Ethical Dilemmas in a Technology Driven World – Colleen Davis, CPCU, Travelers Insurance – 1 hr. CO and WY CE

3:15-3:45 PM – Closing remarks and prize drawings

All Industry Professionals Welcome! 

Register now!

CU South Denver Campus
10035 S Peoria St
Parker, CO 80134
United States